# SDR ASMF201006001

- Difficulty date: June 6, 2010
- Submitted: June 9, 2010
- Operation: Air carrier
- Aircraft: N853AM
- Make and model: Boeing 737-7
- Aircraft serial: 33791
- Aircraft time: 18,282 hours, 9,733 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Damaged
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INITIAL CLIMB, A LIGHTNING STRUCK THE ACFT RADOME. MX PERFORMED A LIGHTNING STRIKE INSP IAW MM 05-51-19, NO DAMAGES WERE FOUND.
